# SDR AALA20110119LHR01

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 65,550 hours, 10,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Part serial: 08337
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT RIGHT LAVATORY RIGHT NUMBER 1 DOOR SMOKE DETECTOR ACTIVATED.  NO SMOKE OBSERVED BY FLIGHT ATTENDANTS.  ACCOMPLISED LAVATORY AFT RIGHT SMOKE DETECTOR TEST PER AMM 26-13-00-5.  TEST PASSED.  OPS CHECK NORMAL.
